# SDR DALA2021020100579

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 50,721 hours, 34,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE LIGHTENING HOLE AT C2 DOOR OPENING STA 960. SEE NR 048-0008:5331-2001/006 00172: REPAIRED REF ER/A 589573-14 REV O. PRI AND ER/A MATCH CLOSING REQUIREMENTS RII: INSPECTOR 00466532. (LP #1720023)
